PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2012 | 66 | 2 |
Tytuł artykułu

Majorization for certain classes of meromorphic functions defined by integral operator

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Here we investigate a majorization problem involving starlike meromorphic functions of complex order belonging to a certain subclass of meromorphic univalent functions defined by an integral operator introduced recently by Lashin.
Słowa kluczowe
EN
 
Rocznik
Tom
66
Numer
2
Opis fizyczny
Daty
wydano
2012
online
2016-07-25
Twórcy
Bibliografia
  • Altintas, O., Ozkan, O., Srivastava, H. M., Majorization by starlike functions of complex order, Complex Variables Theory Appl. 46 (2001), 207-218.
  • Goyal, S. P., Goswami, P., Majorization for certain classes of analytic functionsdefined by fractional derivatives, Appl. Math. Lett. 22 (12) (2009), 1855-1858.
  • Goyal, S. P., Bansal S. K., Goswami, P., Majorization for certain classes of analytic functions defined by linear operator using differential subordination, J. Appl. Math. Stat. Inform. 6 (2) (2010), 45-50.
  • Goswami, P., Wang, Z.-G., Majorization for certain classes of analytic functions, Acta Univ. Apulensis Math. Inform. 21 (2009), 97-104.
  • Goswami, P., Aouf, M. K., Majorization properties for certain classes of analytic functions using the Salagean operator, Appl. Math. Lett. 23 (11) (2010), 1351-1354.
  • Goswami, P., Sharma, B., Bulboaca, T., Majorization for certain classes of analytic functions using multiplier transformation, Appl. Math. Lett. 23 (10) (2010), 633-637.
  • Jung, I. B., Kim, Y. C., Srivastava, H. M., The Hardy space of analytic functions associated with certain one-parameter families of integral operator, J. Math. Anal. Appl. 176 (1) (1993), 138-147.
  • Lashin, A. Y., On certain subclasses of meromorphic functions associated with certain integral operators, Comput. Math. Appl., 59 (1) (2010), 524-531.
  • MacGreogor, T. H., Majorization by univalent functions, Duke Math. J. 34 (1967), 95-102.
  • Nehari, Z., Conformal Mapping, MacGraw-Hill Book Company, New York, Toronto and London, 1955.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2012_66_2_57-62
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.